On strong liftings for projective limits

Tom 144 / 1994

N. Macheras, W. Strauss Fundamenta Mathematicae 144 (1994), 209-229 DOI: 10.4064/fm-144-3-209-229


We discuss the permanence of strong liftings under the formation of projective limits. The results are based on an appropriate consistency condition of the liftings with the projective system called "self-consistency", which is fulfilled in many situations. In addition, we study the relationship of self-consistency and completion regularity as well as projective limits of lifting topologies.


  • N. Macheras
  • W. Strauss

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek